Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Nov 5, 2008, 3:11 AM MST. It took effect at Nov 5, 2008, 9:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2008, 3:11 AM MST (10:11 UTC)
- In effect from
- Nov 5, 2008, 9:00 AM MST
- Expired
- Nov 5, 2008, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 051011 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 AM MST WED NOV 5 2008 ...GUSTY WINDS CONTINUING FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD... .DEEPENING LOW PRESSURE OVER THE TEXAS PANHANDLE...A MUSCULAR WEATHER SYSTEM SWEEPING EASTWARD ACROSS NORTHERN NEW MEXICO...AND A COLD FRONT SINKING SOUTHWARD FROM COLORADO TO THE SOUTHERN TIER OF THE STATE WILL PRODUCE A WIDESPREAD ROUND OF HAZARDOUS WIND CONDITIONS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS AND OKLAHOMA STATE LINES DURING THE DAY TODAY. WINDS WILL SHIFT TO THE NORTHWEST LATE THIS AFTERNOON AND DECREASE SPEED THROUGH THE EVENING TO EASE HAZARDOUS WIND CONDITIONS. NMZ005-011>013-018-020-021-051900- /O.UPG.KABQ.HW.A.0006.081105T1600Z-081105T2300Z/ /O.NEW.KABQ.HW.W.0012.081105T1600Z-081105T2300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 311 AM MST WED NOV 5 2008 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 45 MPH BY LATE THIS MORNING...WITH GUSTS REACHING 65 MPH AT TIMES BY EARLY THIS AFTERNOON. EXPECT STRONGEST WINDS OVER HILLTOPS AND SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WINDS WILL SHIFT TO THE NORTHWEST BY LATE THIS AFTERNOON AND DECREASE SPEED GRADUALLY TO EASE DANGEROUSLY WINDY CONDITIONS. EXPECT DANGEROUS WIND GUSTS ACROSS INTERSTATE 40 FROM EDGEWOOD EAST TO THE TEXAS LINE...OR FROM MILE POST 190 TO MILE POST 370...AND ACROSS INTERSTATE 25 FROM ELDORADO TO THE COLORADO LINE AT RATON PASS...OR FROM MILE POST 285 TO MILE POST 460. EXPECT DANGEROUS WIND GUSTS ACROSS HIGHWAYS 64 AND 87...HIGHWAY 56...STATE ROAD 120...STATE ROAD 104...HIGHWAY 285...HIGHWAY 60...STATE ROADS 3 AND 41...HIGHWAY 54...HIGHWAY 84...AND HIGHWAY 70. TIE DOWN OR BRING INSIDE LOOSE OR LIGHTWEIGHT OBJECTS THAT MAY BE BLOWN ABOUT BY THE WIND. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT DANGEROUS CROSS WINDS CAUSING LOSS OF CONTROL...AND LOCALLY REDUCED VISIBILITIES IN BLOWING DUST REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ004-006-007-010-016-019-051900- /O.EXB.KABQ.WI.Y.0048.000000T0000Z-081105T2300Z/ SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CHAVES COUNTY PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY... CLAYTON...SANDIA PARK/CEDAR CREST...CARRIZOZO...ROSWELL 311 AM MST WED NOV 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 35 MPH LATE THIS MORNING WITH GUSTS TO 50 MPH DEVELOPING BY EARLY AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS ACROSS INTERSTATE 40 FROM TIJERAS CANYON EAST TO EDGEWOOD...OR FROM MILE POST 170 TO MILE POST 190. ALSO...EXPECT GUSTY WINDS ACROSS HIGHWAY 64...STATE ROADS 14 AND 337...HIGHWAYS 54...70...AND 380...HIGHWAY 285..HIGHWAYS 64...87...AND 56...AND STATE ROADS 39...102...AND 120. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE SPEED GRADUALLY LATE THIS AFTERNOON TO EASE THESE HAZARDOUS WIND CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT GUSTY CROSS WINDS WITH POSSIBLE LOSS OF CONTROL AT TIMES. $$ NMZ017-051900- /O.EXT.KABQ.WI.Y.0048.000000T0000Z-081105T2300Z/ CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 311 AM MST WED NOV 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. SOUTHWEST WINDS TO 35 MPH GUSTING TO 50 MPH WILL CONTINUE THROUGH THE DAY TODAY. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS ACROSS HIGHWAYS 70 AND 380...HIGHWAY 54...STATE ROAD 48...AND STATE ROAD 246. WINDS WILL SHIFT TO THE NORTHWEST BY LATE AFTERNOON AND DECREASE SPEED GRADUALLY TO EASE THESE HAZARDOUS WIND CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT GUSTY CROSS WINDS WITH POSSIBLE LOSS OF CONTROL AT TIMES. $$ SHY
1 follow-up statement
000 WWUS75 KABQ 051728 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1028 AM MST WED NOV 5 2008 ...GUSTY WINDS WILL CONTINUE THROUGHOUT THE DAY FROM CENTRAL NEW MEXICO NORTH AND EASTWARD... .INTENSE LOW PRESSURE WILL CREATE STRONG WINDS ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO THROUGH THE AFTERNOON. THE HIGHEST WINDS SPEEDS ARE EXPECTED JUST EAST OF THE CENTRAL MOUNTAIN THIS AFTERNOON. WINDS WILL EVENTUALLY DIMINISH TOWARD EVENING. NMZ010-017-060100- /O.UPG.KABQ.WI.Y.0048.000000T0000Z-081105T2300Z/ /O.EXB.KABQ.HW.W.0012.000000T0000Z-081106T0100Z/ SANDIA/MANZANO MOUNTAINS-CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...RUIDOSO 1028 AM MST WED NOV 5 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS TO 35 MPH GUSTING TO 60 MPH WILL CONTINUE THROUGH THE DAY ACROSS THE SACRAMENTO AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND DIRECTIONS WILL FAVOR THE WEST OR SOUTHWEST INTO EARLY AFTERNOON BEFORE SWITCHING TO THE NORTHWEST LATER TODAY. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT GUSTY CROSS WINDS WITH POSSIBLE LOSS OF CONTROL AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005-011>013-018-020-021-060100- /O.EXT.KABQ.HW.W.0012.000000T0000Z-081106T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 1028 AM MST WED NOV 5 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 35 OR 40 MPH BY EARLY AFTERNOON THEN SWITCH TO THE NORTHWEST AND GUST AS HIGH AS 65 MPH THROUGHOUT THE REST OF THE AFTERNOON ACROSS MUCH OF EAST CENTRAL NEW MEXICO. AREAS AFFECTED INCLUDE INTERSTATE 25 FROM GLORIETA PASS THROUGH RATON PASS...INTERSTATE 40 FROM THE EAST SLOPES OF THE SANDIAS TO THE TEXAS STATE LINE...AND SECTIONS OF HIGHWAY 285...84...54...60 AND 70. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT DANGEROUS CROSS WINDS CAUSING LOSS OF CONTROL...AND LOCALLY REDUCED VISIBILITIES IN BLOWING DUST. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-009-026-060100- /O.EXB.KABQ.WI.Y.0048.000000T0000Z-081106T0100Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 1028 AM MST WED NOV 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WILL SWITCH TO THE NORTHWEST THIS AFTERNOON WITH GUSTS TO 50 MPH POSSIBLE IN THE UPPER AND MIDDLE RIO GRANDE VALLEY. THIS INCLUDES THE ALBUQUERQUE METRO AREA. SOUTHWEST CHAVES COUNTY HAS ALSO BEEN ADDED TO THE WIND ADVISORY AREA WHICH INCLUDES EASTERN LINCOLN AND THE REMAINDER OF CHAVES COUNTY. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT GUSTY CROSS WINDS WITH POSSIBLE LOSS OF CONTROL AT TIMES. $$ NMZ004-006-007-016-019-060100- /O.EXT.KABQ.WI.Y.0048.000000T0000Z-081106T0100Z/ SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-CHAVES COUNTY PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY... CLAYTON...CARRIZOZO...ROSWELL 1028 AM MST WED NOV 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL SWITCH TO THE NORTHWEST AND PERSIST THROUGH MUCH OF THE AFTERNOON ACROSS PORTIONS OF NEW MEXICO INCLUDING THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST PLAINS AND THE SOUTHEAST PLAINS. THIS SURROUNDS A PORTION OF EAST CENTRAL NEW MEXICO WHICH WILL EXPERIENCE EVEN STRONGER WINDS. AREAS AFFECTED INCLUDE PORTIONS OF HIGHWAYS 56 AND 70. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT GUSTY CROSS WINDS WITH POSSIBLE LOSS OF CONTROL AT TIMES. $$ KD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Nov 5, 3:04 AM MST, 7 minutes earlier.
Area forecast discussion, Nov 5, 3:04 AM MST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 AM MST WED NOV 5 2008 .DISCUSSION... BIGGEST ISSUES TODAY SHOULD BE WIND RELATED ACROSS MOST OF THE E HALF OF NM AS SURFACE WINDS TO BE STRONG ENOUGH TO APPROACH AND IN SOME CASES JUST CROSS OVER INTO HIGH WIND WARNING CRITERIA. AREAS MOST AFFECTED TO LIKELY BE E OF LINE FROM MANZANOS TO THE SANGRE DE CRISTOS. THAT AREA ALSO SURROUNDED BY WIND ADVISORY AND BOTH ENCOMPASS NEARLY ALL AREAS ALONG AND E OF CENTRAL MTN CHAIN. A FEW SPOTS FARTHER TO W WILL APPROACH AND MAY EVEN BRIEFLY EXCEED WIND ADVISORY CRITERIA...BUT SPATIALLY AND TEMPORALLY TOO MINIMAL TO REALISTICALLY INCLUDE IN ANY HIGHLIGHTS. CONSIDERED DROPPING THE WINTER WX ADVISORY FOR HIGHER TERRAIN OF ZONES 2 AND 4...BUT DECIDED TO CONTINUE BASED ON A FEW LIGHTNING STRIKES BETWEEN KFMN AND KGUP JUST BEFORE 2 AM AND SOME LIGHT SNOW REPORTED IN RED RIVER. HIGH COUNTRY REPORTS THOUGH HARD TO COME BY THIS EARLY IN THE MORNING. FOR THE MOST PART THOUGH IT SEEMS LIKELY THAT FEW IF ANY REPORTS OF CRITERIA SNOW AMTS WILL BE REPORTED...BUT ENOUGH PCPN STILL POSSIBLE THIS MORNING THAT THERE IS STILL SMALL CHANCE. THINGS WIND DOWN OVER THE NEXT 12 TO 24 HOURS AND THEN SOME OF THE COLDEST NIGHTTIME TEMPS OF THE FALL COMING THE NEXT 2 OR 3 NIGHTS. 43 && .AVIATION... WEATHER SYSTEM SWEEPING ACROSS NORTHERN NEW MEXICO NORTH OF INTERSTATE 40 DROPPING CIGS TO MVFR IN LIGHT SHOWERS WITH SNOW ABOVE 9000 FEET FROM ARIZONA BORDER TO EAST SLOPES OF THE SANGRE DE CRISTOS...WITH LIFTING CIGS BY 18Z LEAVING OCCASIONAL MT TOP OBSCURATION OVER THE SANGRE DE CRISTOS. ONGOING GUSTY WINDS FEEDING DEEPENING TROUGH OVER THE TEXAS PANHANDLE WITH WEST GUSTS TO 55 KTS ON TAP FOR PLAINS EAST OF THE CENTRAL MOUNTAIN CHAIN...LESSER GUSTS OVER THE ADJACENT MOUNTAINS AND HIGHLANDS. WINDS SHIFTING NORTHWEST BY 00Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. SHY && .FIRE WEATHER... MUSCULAR TROUGH ALOFT SWINGING ACROSS NORTH CENTRAL NEW MEXICO THIS MORNING WILL DIG SOUTH AND SWING EAST TOWARD THE TEXAS PANHANDLE BY THIS AFTERNOON. FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD...GUSTY WEST WINDS WILL FEED INTO DEEPENING SURFACE TROUGH OVER TEXAS PANHANDLE...WITH GUSTS UP TO 65 MPH DURING THE FIRST HALF OF THIS AFTERNOON. COLD FRONT PLUNGING SOUTHWARD DURING THE DAY TODAY WILL USHER IN BLAST OF MUCH DRYER AIR...AND WINDS MEETING FALLING HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE NORTHEAST PLAINS THIS AFTERNOON IN AREAS RUNNING IN THE HIGH TO LOCALLY VERY HIGH FIRE DANGER CLASS FOR THE DAY. WILL CONTINUE RED FLAG WARNING FOR THE NORTHEAST PLAINS TO COVER. WINDS WILL SHIFT BROADLY TO THE NORTHWEST LATE THIS AFTERNOON IN WAKE OF COLD FRONTAL PASSAGE AND REMAIN GUSTY INTO EARLY EVENING. SINGLE DIGIT DEW POINTS WILL REACH INTERSTATE 40 EARLY THIS EVENING...AND THESE WILL REACH THE SOUTHERN TIER OF COUNTIES OVERNIGHT AND COMBINE WITH A WIDESPREAD FREEZE BY EARLY THURSDAY MORNING. AS TROUGH EXITS TO CENTRAL PLAINS DURING THE DAY ON THURSDAY AND HIGH AMPLITUDE RIDGE BUILDS TO THE WEST...CONTINUED COOL TEMPERATURES AND DRY AIR...WITH DECREASING WIND SPEEDS TO WIND UP THE WORK WEEK. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 49 23 48 21 / 20 5 0 0 GALLUP.......................... 48 16 49 12 / 10 0 0 0 GRANTS.......................... 51 17 53 15 / 10 0 0 0 GLENWOOD........................ 60 26 61 24 / 5 0 0 0 CHAMA........................... 42 10 44 8 / 40 5 0 0 LOS ALAMOS...................... 46 17 46 17 / 10 5 0 0 RED RIVER....................... 38 10 39 6 / 50 10 0 0 TAOS............................ 43 17 44 13 / 30 5 0 0 SANTA FE........................ 48 22 48 22 / 10 5 0 0 SANTA FE AIRPORT................ 50 23 49 21 / 10 5 0 0 ESPANOLA........................ 53 20 51 18 / 10 5 0 0 ALBUQUERQUE HEIGHTS............. 56 31 52 30 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 60 23 56 22 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 56 24 52 23 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 61 26 58 26 / 5 0 0 0 SOCORRO......................... 65 26 61 22 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 52 22 49 20 / 10 0 0 0 MORIARTY/ESTANCIA............... 53 24 51 20 / 5 0 0 0 CARRIZOZO....................... 65 29 59 23 / 0 0 0 0 RUIDOSO......................... 57 28 54 23 / 0 0 0 0 RATON........................... 52 19 50 17 / 10 10 0 0 LAS VEGAS....................... 51 21 50 19 / 10 5 0 0 ROY............................. 55 31 54 29 / 10 5 0 0 CLAYTON......................... 61 27 54 26 / 10 5 0 0 SANTA ROSA...................... 66 31 63 28 / 5 5 0 0 TUCUMCARI....................... 67 31 59 28 / 5 5 0 0 FORT SUMNER..................... 67 31 61 28 / 5 5 0 0 CLOVIS.......................... 68 32 60 29 / 0 5 0 0 PORTALES........................ 69 32 61 30 / 0 5 0 0 ROSWELL......................... 74 39 66 33 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 AM MST THIS MORNING FOR THE FOLLOWING ZONES...NMZ002-004. WIND ADVISORY UNTIL 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ004-006-007-010-016-017-019. RED FLAG WARNING FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ104. HIGH WIND WARNING FROM 9 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ005-011>013-018-020-021. && 43/SHY
Hazardous weather outlook, Nov 4, 10:53 AM MST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM ISSUED BY NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1053 AM MST TUE NOV 4 2008 NMZ001>021-026-051300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1053 AM MST TUE NOV 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS WILL REACH ADVISORY CRITERIA THIS AFTERNOON ACROSS AND NEAR THE NORTHEAST HIGHLANDS WITH SPEEDS REACHING 25 TO 35 MPH AND SOME GUSTS TO 45 MPH. SEE THE WIND ADVISORY ISSUED EARLY THIS MORNING FOR MORE DETAILS. ENOUGH SHOWER ACTIVITY IS EXPECTED TONIGHT THAT WITH FALLING SNOW LEVELS THERE WILL BE JUST ENOUGH SNOWFALL ACROSS THE HIGHER TERRAIN TO WARRANT THE ISSUANCE OF A SNOW ADVISORY FOR FALLING AND BLOWING SNOW. THE AREA OF GREATEST IMPACT IS LIKELY TO BE THE HIGHER TERRAIN OF RIO ARRIBA AND TAOS COUNTIES. SEE THE SEPARATE WINTER WEATHER ADVISORY OF EARLY THIS MORNING FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WINDS ARE POSSIBLE WEDNESDAY OVER THE NORTHEAST HIGHLANDS... CENTRAL HIGH PLAINS AND THE EAST CENTRAL PLAINS. WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM MID MORNING THROUGH MUCH OF THE AFTERNOON. A HIGH WIND WATCH WILL BE ISSUED WITH THE AFTERNOON FORECAST FOR THESE AREAS. ELSEWHERE WINDY CONDITIONS WILL BE COMMON. WIND ADVISORY SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY OVER THE RIO GRANDE VALLEY...CENTRAL MOUNTAIN CHAIN...FAR NORTHEAST PLAINS AND CHAVES COUNTY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
Nearby
High Wind Warnings in New Mexico, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.